Jump to content



Donate to DPSelfhelp.com



Participate in DPD/DR research (new thread).


- Server Administration/Main admin change: Selig


Photo

lamictal/lamotrigine


  • Please log in to reply
8 replies to this topic

#1 Angela2006

Angela2006

    Regular Contributor

  • Members
  • 99 posts
  • LocationDallas, TX

Posted 24 May 2010 - 06:38 AM

I have a question for people taking lamictal/lamotrigine. I have slowly tirated up to 130 mgs. of this drug. So far - no results, but some strange side effects. I feel like I should keep on it because it has helped so many people. My question is does anyone think that if I don't feel better at 130 mgs. that I should quit taking it, or did anyone still not feel better at 130 and felt better at a higher dose? Thanks. Angela

#2 Tenken

Tenken

    Advanced Member

  • Members
  • 47 posts

Posted 24 May 2010 - 04:11 PM

Most people combine Lamictal with a SSRI such as Celexa to get results.

#3 yondie1958

yondie1958

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 24 May 2010 - 04:13 PM

[quote name='Angela2006' date='24 May 2010 - 07:38 AM' timestamp='1274701133' post='190295']
I have a question for people taking lamictal/lamotrigine. I have slowly tirated up to 130 mgs. of this drug. So far - no results, but some strange side effects. I feel like I should keep on it because it has helped so many people. My question is does anyone think that if I don't feel better at 130 mgs. that I should quit taking it, or did anyone still not feel better at 130 and felt better at a higher dose? ThaIquote]

#4 rob35235

rob35235

    Great Contributor

  • Members
  • 590 posts
  • LocationPsychiatric disease is really physical disease which isn't understood yet.

Posted 24 May 2010 - 08:29 PM

What side effects do you have?

#5 insaticiable

insaticiable

    Senior DPSelfhelp.com Member

  • Members
  • 1,702 posts
  • LocationLos Angeles, CA

Posted 24 May 2010 - 10:41 PM

I have a question for people taking lamictal/lamotrigine. I have slowly tirated up to 130 mgs. of this drug. So far - no results, but some strange side effects. I feel like I should keep on it because it has helped so many people. My question is does anyone think that if I don't feel better at 130 mgs. that I should quit taking it, or did anyone still not feel better at 130 and felt better at a higher dose? Thanks. Angela


Generally, 100 mg and up are therapeutic doses. Although you haven't seen any results thus far, I say that you should keep taking it, as it may take either a higher dose or more time to work for you. Personally, I am taking 350mg of it, and did not start seeing results till I got to 200 mg. I think you should wait it out longer. It is a good medicine.

#6 Angela2006

Angela2006

    Regular Contributor

  • Members
  • 99 posts
  • LocationDallas, TX

Posted 25 May 2010 - 01:37 PM

Sluggishness (is that a word), worsening DP/DR at times, shaky. I put in my post that I was at 130, but actually I'm at 175. I thought the little pills (not the 100 mgs ones) were 10 mgs each, but, alas, they were 25.

#7 Angela2006

Angela2006

    Regular Contributor

  • Members
  • 99 posts
  • LocationDallas, TX

Posted 25 May 2010 - 01:38 PM

Thanks for your information. I'm going to try to ride it out for a while.

#8 ZachT

ZachT

    DP Approved

  • Members
  • 1,339 posts
  • LocationAlaska

Posted 25 May 2010 - 08:08 PM

What is lamictal/lamotrigine??? is it an antipsychotic of some sort????

#9 AussiePheonix

AussiePheonix

    Regular Contributor

  • Members
  • 186 posts

Posted 10 December 2012 - 06:56 AM

Anti convulsant




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users